# SDR R61A201604270343

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORRODED HARDWARE ON FWD PAX DOOR LOWER CENTER, FWD AND AFT, ATTACH BRACKS FOR SLIDE ATTACHMENT.  EAMS MAINTENANCE R & R HARDWARE AT THE FWD PAX DOOR EVACUATION SLIDE CLEVIS BRACKET IAW AMM 20-10-02, PN NAS6604D12.
